# SDR GTIA020598

- Difficulty date: May 20, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND E/E COMPARTMENT AFT PRESSURE BULKHEAD HAS CORROSION BETWEEN L27 AND L29 STATION 218.  CUT DAMAGE WEB SECTION.  FABRICATED DRILLED UP AND LOCATED NEW SECTION OF WEB AND REPAIR STRAP.  INSTALLED NEW WEB SECTION.  (M)
